Korean J. Math. Vol. 24 No. 4 (2016) pp.627-636
DOI: https://doi.org/10.11568/kjm.2016.24.4.627

On a classification of warped product spaces with gradient Ricci solitons

Main Article Content

Sang Deok Lee
Byung Hak Kim
Jin Hyuk Choi


In this paper, we study Ricci solitons, gradient Ricci solitons in the warped product spaces and gradient Yamabe solitons in the Riemannian product spaces. We obtain the necessary and sufficient conditions for the Riemannian product spaces to be Ricci solitons. Moreover we classify the warped product space which admit gradient Ricci solitons under some conditions of the potential function.

Article Details

Supporting Agencies

Kyung Hee University


[1] A.Besse, Einstein manifolds, Springer-Verlag, Berlin, 1987. Google Scholar

[2] H. D. Cao, Geometry of Ricci solitons, Lecture note, Lehigh Univ., 2008. Google Scholar

[3] H. D. Cao, Recent progress on Ricci solitons, arXiv:0908.2006v1, 2008. Google Scholar

[4] T. Chave, G. Valent, On a class of compact and non-compact quasi-Einstein metrics and their renoirmalizability properties, Nuclear Phys. B478 (1996), 758– 778. Google Scholar

[5] M. Eminenti, G. La Nave and C. Mantegazza, Ricci solitons : The equation point of view, Menuscripta Math. 127 (2008) 345–367. Google Scholar

[6] M. Fern andez-L opez and E. Garc ia-R io, A remark on compact Ricci solitons, Math. Ann. 340 (2008) 893-896. Google Scholar

[7] R. S. Hamilton, The Ricci flow on surfaces, Mathematics and general relativity (Santa Cruz CA, 1986), 237-262, Contemp. Math. 71, American Math. Soc., 1988. [8] T. Ivey, Ricci solitons on compact 3-manifolds, Differential Geom. Appl. 3 (1993) 301-307. Google Scholar

[8] T. Ivey, New examples of complete Ricci solitons, Proc. AMS 122 (1994) 241–245. [10] B. H. Kim, Warped products with critical Riemannian metric , Proc. Japan Academy 71 (1995) 117–118. Google Scholar

[9] B. H. Kim, S.D.Lee, J.H.Choi and Y.O.Lee, On warped product spaces with a certain Ricci condition , B. Korean Math. Soc. 50 (2013) (5), 1693–1710. Google Scholar

[10] L. Ma and V. Miquel, Remarks on scalar curvature of Yamabe solitons, Ann. Glob. Ana., Geom. 42 (2012), 195–205. Google Scholar

[11] G. Perelman, Ricci flow with surgery on three manifolds, arXiv:math. DG/0303109. Google Scholar